# SDR ALGA095233

- Difficulty date: June 10, 2004
- Submitted: June 14, 2004
- Operation: Air carrier
- Aircraft: N512AL
- Make and model: Urocop EC120B
- Aircraft serial: 1148
- Aircraft time: 2,140 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Hub
- Part number: C622A0101056
- Part serial: M248
- Condition: Damaged
- Location: Main Rotor
- Part time: 2,141 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIGHTNING STRIKE INSPECTION, FOUND ARCING ON YELLOW PITCH CHANGE ROD AND ON HUB SPLINE.  ALSO, FOUND VARIOUS LOCATIONS ON HUB ASSY WITH HIGH MAGNETISM.
